On varieties of non-indexed algebras

Libor Polák

Archivum Mathematicum (1977)

  • Volume: 013, Issue: 3, page 169-174
  • ISSN: 0044-8753

How to cite


Polák, Libor. "On varieties of non-indexed algebras." Archivum Mathematicum 013.3 (1977): 169-174. <http://eudml.org/doc/17950>.

author = {Polák, Libor},
journal = {Archivum Mathematicum},
language = {eng},
number = {3},
pages = {169-174},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On varieties of non-indexed algebras},
url = {http://eudml.org/doc/17950},
volume = {013},
year = {1977},

AU - Polák, Libor
TI - On varieties of non-indexed algebras
JO - Archivum Mathematicum
PY - 1977
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 013
IS - 3
SP - 169
EP - 174
LA - eng
UR - http://eudml.org/doc/17950
ER -


  1. K. Gł­azek J. Michalski, Weak homomorphisms of general algebras, to appear in Commentationes Mathematicae. 
  2. J. Niederle L. Polák, The category of non-indexed algebras and weak homomorphisms, to appear in Colloquium Mathematicum. 
  3. S. Fajtlowicz, Birkhoff theorem in the category of non-indexed algebras, Bulletin de l' Academie Polonaise des Sciences, Serie des sci. math., astr. et phys. 17 (1969), 273-275. (1969) MR0248064

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.